Stochastic calculus with respect to fractional Brownian motion with Hurst parameter lesser than
Elisa Alòs,
Olivier Mazet and
David Nualart
Stochastic Processes and their Applications, 2000, vol. 86, issue 1, 121-139
Abstract:
In this paper we introduce a stochastic integral with respect to the process where 0
Date: 2000
References: View complete reference list from CitEc
Citations: View citations in EconPapers (16)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00089-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:86:y:2000:i:1:p:121-139
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().